# SDR AALA201802029015

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 29,849 hours, 10,652 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CENTER TANK RIGHT TRANSFER FAIL. FOLLOWED ECAM PLUS OPENED CROSS FEED AND TURNED ENG PUMPS 1 + 2 OFF. PERFORMED OPERATIONS CHECK ON RIGHT CENTER TANK TRANSFER VALVE. NO DEFECTS NOTED PER AMM 28-23-00.
